MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with crep2 creatinine plus ver.2 on a cobas 6000 c (501) module (serial number (b)(4)).It was asked, but it is not known if any questionable results were reported outside of the laboratory.The first sample initially resulted in a creatinine value of 199.7 umol/l when tested on a siemens analyzer.The sample was repeated with the roche creatinine method on the c 501 analyzer, resulting in a value of 99 umol/l.The second sample initially resulted in a creatinine value of 205.0 umol/l when tested on a siemens analyzer.The sample was repeated with the roche creatinine method on the c 501 analyzer, resulting in a value of 99 umol/l.
 
Additional Manufacturer Narrative
Both samples were collected from the same patient.Medwatch field d10 has been updated.
 
Additional Manufacturer Narrative
The investigation determined the results from the roche analyzer are plausible.The investigation could not identify a product problem.
 
Additional Manufacturer Narrative
Two patient samples were provided for investigation.The customer's c501 creatinine results were able to be reproduced during the investigation.It was determined that there was no bromelain interference in the patient sample.The investigation is ongoing.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16555782
Report Number1823260-2023-00841
Device Sequence Number20068017
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCREP G2
Device Catalogue Number03263991190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer04/12/2023
05/16/2023
06/06/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/25/2023
06/09/2023
06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACID HYALURONIQUE; ALPHA 2 MICROGLOBULIN; BROMELAIN (FOR JOINT PAIN); GHB; METHOTREXATE; TEICOPLANIN
Patient SexUnknown